# SDR ASAA2016090617952

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,549 hours, 9,849 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,855 hours, 10,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS SHORT TIME FAULT. MESSAGE 75-30801 T25 SIGNALS DISAGREE. #1 ENGINE SHOWS LONG TIME FAULT. RECORDED MESSAGE 75-10821 THE T25 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE EEC, IAW AMM 73-21-60.
